Advil Advil Cold & Sinus Nighttime Caplets

40 Caplets

$21.99

$18.69

Advil

Advil Cold & Sinus Nighttime Caplets

40 Caplets
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getAggregateRating, 19.53ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned;

$21.99

$18.69

+
Max: 5
Description
Get the rest you need to recover from cold and flu symptoms with Advil Cold & Sinus Nighttime Caplets, which quickly relieve sinus pain, congestion, and other cold symptoms to help you on the road to recovery. Advil Cold & Sinus Nighttime Caplets provide effective temporary relief of the symptoms associated with colds, including nasal congestion, runny nose, sneezing, sore throat pain, sinus pain, headache, fever, minor body aches and pains, and itchy, watery eyes.

Each Advil Cold & Sinus Nighttime caplet combines 200 mg of ibuprofen for pain relief, plus 30 mg of pseudoephedrine hydrochloride (nasal decongestant) and 2 mg of chlorpheniramine maleate (antihistamine).

This package includes 40 Advil Cold & Sinus Nighttime Caplets. The pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is an effective pain reliever and fever reducer.    

Recommended Dosage: Adults and children over 12 to 65 years: Take 1 or 2 Advil Cold & Sinus Nighttime caplets every 4 to 6 hours as needed. Do not exceed 6 Advil Cold & Sinus Nighttime caplets in 24 hours, unless directed by a doctor. Do not use longer than 3 days for a fever or 5 days for pain relief or cold symptoms.    

Caution: KEEP OUT OF REACH OF CHILDREN. This package contains enough medicine to seriously harm a child. Do not give to children under 12 unless directed by a doctor. WARNING: Do not take Advil Cold & Sinus Nighttime if taking acetylsalicylic acid (ASA) or other products containing ibuprofen, decongestants, or antihistamines, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients. Do not use if you have an ulcer; gastrointestinal disease; lupus; liver, thyroid or kidney problems; asthma; heart disease; before or after heart surgery; are very dehydrated; or are pregnant or nursing. Do not use with a monoamine oxidase inhibitor (MAOI) or for 14 days after stopping the MAOI drug. Talk to your doctor before using Advil Cold & Sinus Nighttime if you have diabetes, chronic breathing problems, high blood pressure, hemophilia, glaucoma, or difficulty in urination due to an enlarged prostate. Use only as directed by a doctor if you take or have recently taken high blood pressure or depression medications, tranquilizers or sedating drugs. Product may cause drowsiness. Avoid alcoholic beverages, driving a motor vehicle or operating machinery. IN CASE OF OVERDOSE: Stop use and contact a doctor or poison control centre immediately, even if there are no symptoms. PLEASE READ ENCLOSED PACKAGE INSERT BEFORE USE.

THIS PACKAGE COMES WITH A CHILD-LOK® SAFETY CAP.
If glued carton end flap is broken, do not use.

Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.
Features
  • Get the rest you need to recover from cold and flu symptoms with Advil Cold & Sinus Nighttime Caplets, which quickly relieve sinus pain, congestion, and other cold symptoms to help you on the road to recovery.
  • Get the rest you need to recover from cold and flu symptoms with Advil Cold & Sinus Nighttime Caplets, which quickly relieve sinus pain, congestion, and other cold symptoms to help you on the road to recovery.
  • Each Advil Cold & Sinus Nighttime caplet combines 200 mg of ibuprofen for pain relief, plus 30 mg of pseudoephedrine hydrochloride (nasal decongestant) and 2 mg of chlorpheniramine maleate (antihistamine).
  • Advil has provided effective fever and pain relief for over 35 years.
  • This package includes 40 Advil Cold & Sinus Nighttime Caplets.
Ingredients
Each caplets contains the following active ingredients: Ibuprofen: 200 mg, Pseudoephedrine hydrochloride : 30 mg, Chlorpheniramine maleate: 2 mg
Shipping & Returns
  • Unfortunately, due to the nature of this item, we cannot accept any returns.
  • We are only able to ship this item to Canadian customers.
  • This item cannot be shipped to Quebec due to provincial pharmacy regulations.
Click here for more information
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 4.63ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;